# SDR SWAA2024030449041

- Difficulty date: February 6, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD HAS CORROSION BS 747-792 RBL 24 WL 156<[01] CORRECTION TO THE BS IN THE DISCREPANCY; SHOULD READ BS 767-792 RBL 24 WL 156;[02] EVALUATED CORROSION ON SHIELD BS 767 TO BS 792 RBL 24 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[03] VERIFIED CORRECTIVE ACTIONS STEP 2.;[04] EVALUATED; REMOVED DAMAGED SHIELD; LOCATED; DRILLED AND INSTALLED NEW SHIELD BS 747-792 RBL 24 WL 156 IAW SRM 51-10-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A0081.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
